# SDR DALA2021010400017

- Difficulty date: January 3, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 82,279 hours, 36,330 cycles
- Engine: Cfmint CFM565A1
- System (JASC): 7160 · Engine Air Intake System
- Part: Skin
- Condition: Dented
- Location: Intake
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT SKIN AIR INTAKE LIP ON ENGINE 1.  CORRECTIVE ACTION: EVALUATED DENT AND FOUND WITHIN LIMITS, AS PER A320 SRM 64-10-00 PAGE 107, FIGURE 102 AND ITEM 5, PAGE 118 AND MONITOR CONDITION DENT ZONE CL2 AT 750 FLIGHT HOURS/750 FLIGHT CYCLES/4 CALENDAR MONTHS.
